Repository: Freie Universit├Ąt Berlin, Math Department

Optimal control of multiscale systems using reduced-order models

Hartmann, C. and Latorre, J.C. and Pavliotis, G. A. and Zhang, W. (2014) Optimal control of multiscale systems using reduced-order models. J. Computational Dynamics, 1 (2). pp. 279-306. ISSN 2158-2505

This is the latest version of this item.

[img]
Preview
PDF
1MB

Official URL: http://www.aimsciences.org/journals/displayArticle...


Item Type:Article
Subjects:Mathematical and Computer Sciences > Mathematics > Applied Mathematics
Divisions:Other Institutes > Matheon > A - Life Sciences
Department of Mathematics and Computer Science > Institute of Mathematics > Cellular Mechanics Group
Department of Mathematics and Computer Science > Institute of Mathematics > BioComputing Group
ID Code:1415
Deposited By: Carsten Hartmann
Deposited On:03 Jun 2014 15:44
Last Modified:03 Mar 2017 14:41

Available Versions of this Item

Repository Staff Only: item control page